# SDR SWAA990493

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORROSION ON STRINGER 25L UPPER FLANGE, BS 868.  REPAIRED PER SRM.
